# SDR YENA20111011362

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 44,859 hours, 16,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 527 EWR-MCO, FWD CENTER OVERHEAD EMERGENCY LIGHT SIGN DIM.  RELAMP SIGN IAW AMM 33-51-16.  OPS CHECK GOOD.
